# SDR HEEA202401310001

- Difficulty date: January 30, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N794P
- Make and model: Skrsky S76C
- Aircraft serial: 760737
- Aircraft time: 12,629 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 7635109600049
- Part serial: A23100495
- Condition: Making Metal
- Location: Main
- Part time: 7,980 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

MAIN GEAR BOX CHIP LIGHT CAME ON. ALL OTHER INDICATIONS WERE NORMAL, RESET CIRCUIT BREAKER, AND LIGHT REMAINED ON. AIRCRAFT RETURNED TO HOUMA.
